# SDR DL72L001386

- Difficulty date: July 23, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- Aircraft time: 72,789 hours, 48,950 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

FOUND ON ARRIVAL WHILE UNLOADING PASSENGER BAGS AFT BAG BIN WALL OVERHEATED AND DISCOLORED.  FOUND THE BAG BIN WALL OVERHEATED.  REPLACED HEATER ASSY.
